# SDR 07FDEA03136

- Difficulty date: August 27, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 55,529 hours, 12,134 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OUTBOARD FLAP INBOARD HINGE AFT FAIRING SUPPORT 1 FASTENER HOLE FOUND CORROSION.  09-04-07  COMPLIED WITH FEDEX E.A. 1-5750-115156,  CLASSIFIED AS MINOR REPAIR AS PER FEDEX GMM 6-2-100.
